Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homotopy groups of $ A(X)$


Author: Stanisław Betley
Journal: Proc. Amer. Math. Soc. 98 (1986), 495-498
MSC: Primary 18F25; Secondary 19D10
MathSciNet review: 857948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will prove that if $ X$ is any space with a finite fundamental group, then Waldhausen's algebraic $ K$-groups of $ X$ are finitely generated. We will use Dwyer's machinery developed in Twisted homological stability for general linear groups (Ann. of Math. 111).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25, 19D10

Retrieve articles in all journals with MSC: 18F25, 19D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857948-6
PII: S 0002-9939(1986)0857948-6
Keywords: Algebraic $ K$-theory of a space, Postnikow tower
Article copyright: © Copyright 1986 American Mathematical Society